RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 1  


The probability distribution of the height of the genealogical tree of a multitype Galton–Watson branching process
B. A. Sevast'yanov
3
Branching processes and random hypertrees
V. F. Kolchin
8
On the existence of hidden channels
A. A. Grusho
24
The maximum run length in generalized Bernoulli sequences
L. Ja. Savel'ev
29
Matchings up to permutations in a sequence of independent trials
S. M. Buravlev
53
A limit theorem on the shape of Ferrers graphs
L. R. Mutafchiev
76
Limit distributions of the number of vertices in strata of a simply generated forest
Yu. L. Pavlov, I. A. Cheplyukova
97
The asymptotics of the probability of nonextinction of a multidimensional branching process in a random environment
E. E. D'yakonova
113
Reliability of binary systems
A. A. Chernyak, Zh. A. Chernyak
129
Conditions for the efficiency of a solution of a vector discrete optimization problem
V. A. Emelichev, A. V. Pashkevich, O. A. Yanushkevich
140
On the realization of linear Boolean operators by nonbranching programs with a conditional stop
A. V. Chashkin
146
Sergei Vsevolodovich Yablonskii (1924–1998)
V. B. Alekseev, V. Ya. Kozlov, V. F. Kolchin, V. B. Kudryavtsev, O. B. Lupanov, È. A. Primenko
151
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020